# SDR CALA2018040601119

- Difficulty date: April 5, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N54179
- Condition: Corroded
- Location: Bs 1445.6-1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOOR SUPPORT LBL 16, BS 1445.6 TO 1500 CORRODED  REMOVED THE CORROSION IAW SRM 53-00-53, AD1, PG 105, FIG 101, DETAIL V.   FOUND TO BE OUT OF LIMITS.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02, PG 4-7, AND DWG 146N5390, REV C.
